# SDR DALA2016101707291

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER SKIN AT THE PAX DOOR.  THE SKIN WAS REPAIRED IAW ERA 486216-14 MA REV A.
